Article citationsMore>>

H. Y. Gao and W. J. Niu, “Sharp Inequalities Related to One-Parameter Mean and Gini Mean,” Journal of Mathematical Inequalities, Vol. 6, No. 4, 2012, pp. 545-555.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.